# SDR LR7A2020121902649

- Difficulty date: December 19, 2020
- Submitted: December 22, 2020
- Operation: Air carrier
- Aircraft: N410LC
- Make and model: Lkheed 382G
- Aircraft serial: 4673
- Aircraft time: 39,603 hours, 25,721 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Damaged
- Location: Cargo Door
- Part time: 39,603 hours, 25,721 cycles
- Component: Cargo Door, Lkheed
- Component part number: 37240311
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING N410LC'S PRE-FLIGHT INSPECTION, FOUND THE CARGO DOOR EXTERIOR SKIN SCRATCHED AND DENTED AT FS 906-919.  REPAIRED IAW SRM 51-140-12, MEA 382-52-20-130, LP48146.
